# SDR TWRA9602

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 812020401
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK/LAX - DURING FLIGHT, MID-GALLEY COFFEE MAKER TRIPPED CIRCUIT BREAKER.  WHEN CIRCUIT BREAKER WAS RESET, A STRONG ODOR OF ELECTRICAL SMOKE WAS NOTICED FOLLOWED BY VISUAL SMOKE.  THE GALLEY WAS ISOLATED BY SHUTTING OFF GALLEY POWER.  THE GALLEY WAS PLACARDED, 'DO NOT USE' AND CIRCUIT BREAKER COLLARED.  ELECTRICAL WIRING WAS CHECKED, NO FAULT WAS FOUND.  ALL CANNON PLUGS WERE CHECKED FOR SECURITY, ALL OK.  COFFEE MAKER WAS SENT TO VENDOR FOR REPAIR.  (X)
